Facebook Pixel
EmpowHER Guest

i had undergone the laparoscopic surgery and D&C together.

By Anonymous October 10, 2010 - 12:10pm
Rate This

i had done the laparoscopic surgery and D&C 4 weeks back. The medicines fertibex,obimet,leptos,rapit-D and periset was adviced for me by the doctor. And i had been having loose motion for the past 6 days and a feeling to vomit. I couldn't take food because of that. So i had been taking more fluids. The doctor told me that Obimet is a fat reducing medicine. But even after the loose motion n almost no food intake, i didn't loose any weight. what could be the cause? Is it too early to loose weight? And what had caused the loose motion n vomitish feeling?

Add a Comment5 Comments

Can you tell us more about what type of laparoscopic surgery you had, and what it was for? What was your D&C for?

I am also not sure what you mean by "loose motion". Is this loose stools?

October 10, 2010 - 12:55pm
EmpowHER Guest
Anonymous (reply to Alison Beaver)

I had bilateral PCOD and the cysts were electrolized. The D&C was done because i had a miscarriage. And I only found out that I had been carrying the cysts in me, after the miscarriage, during the internal scan. My uterus was having a severe infection after the miscarriage because the doctor who checked me then told me i didn't need a D&C and i was waiting for the pain and bleeding to away for almost 2 months. And by loose motion, i meant loose stool.

October 10, 2010 - 2:27pm
(reply to Anonymous)

I am sorry you had a miscarriage and PCOD!

You have been given a lot of drugs, indeed! I am not sure the purpose of some of these drugs (are you obese or diabetic?), but the side effect of many of them (most namely leptos) is diarrhea, stomach pains, etc.

It is important to tell your doctor about any side effects you are experiencing, as your dosage may need to be altered.

As far as taking medication for the purpose of losing weight, it is important to have specific guidelines to follow, including a doctor-monitored reduced-caloric diet and exercise. Weight loss that is maintainable and healthy is slow and can take many months to many years.

It is important that you are completely healed and well before beginning any weight loss programs. How are you feeling (in regards to pain and bleeding...have these stopped?)

October 10, 2010 - 7:44pm
EmpowHER Guest
Anonymous (reply to Alison Beaver)

And is it safe to take leptos and metformin tablets together? because both of them have the same effect right?

October 10, 2010 - 8:40pm
EmpowHER Guest
Anonymous (reply to Alison Beaver)

yea..there are no bleeding and only a slight pain in the navel area. Do you think it could be Obimet(Metformin) which could be the reason? I am asked to take it only with food. This medicine is supposed to reduce fat. And i've read some articles on the internet about this medicine and it might cause diarrhea as a side effect for some patients, but it will be gone in some weeks. I've been given a diet low in carbs and sugar, by the doctor to loose weight because she says if i start to put on weight, it could bring back the cysts again.

October 10, 2010 - 8:30pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.